Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Taking a deep breath causes heartburn

Premium Questions

doctor1 MD

i am a crack cocane user. i smoke it Reciently when i take a hit of crack i experience hearburn ... for a lexure telling me that its bad to use i just want an explanation on what could be causing the pain i have ...

doctor1 MD

(even water!) causes severe bloating, pain in the upper abdomen (I feel like stomach is pushing into my ... worsen conditions). (2) I've had intensifying heartburn over the past year. Sometimes it was so strong ...

doctor1 MD

, and take benydryl at night.don't know if that started the cause. ...I am suffering with either gerd or heartburn . I get chest pains and nothing else after I eat ...

doctor1 MD

Can I take more than 150 mg of zantac. Have Dr. appt. Tues. but am having terrinle heartburn . ...

doctor1 MD

heartburn and proceeded to take some Tums ....I have never seen him like that before. He seems better now ...

Public Forum Discussions

doctor1 MD

symptoms were mine plus shortness of breath. I do experience shortness of breath, meaning i will be just sitting or standing and all of a sudden I take a deep breat involuntarily. How concerned should I be? ...

doctor1 MD

I was diagnosed with bronchitis. I ve taken zpack, steroid pack and I m having breathing treatments with xoponex. Right now I feel like I can t get a full deep breath. It hurts in my upper stomach/diaphragm area ...

doctor1 MD

in my lungs too. I also suffer from heartburn all the time and take zantacs everyday couple times a day. Could I have GERD? what do u think. I have feels kinda dizzy at time cause it hard to breathe sometime ...

doctor1 MD

i really feel pressure on my lever doctor advice me that you take overdose of TB medicine and recommend SGPT that was then ok. But the stomach really feel hard after two months i feel heartburn ...

doctor1 MD

to upset his stomach, and he gets heartburn frequently. He just drinks milk, doesn t like to take antacids ... to breath or wheezy and he spits alot after. Any ideas? ...

doctor1 MD

take a breath and every now and then, just one breath feels sharp or cold in lungs...similar to the sensation of taking a quick deep breath of really cold air. Also have had symptoms every once in awhile ...

doctor1 MD

i was taking aldronic acid for about eight months and suffered terrible heartburn. Recent bone ... it for 4 weeks and still suffer with heart burn. How long does it take to leave the system ...

doctor1 MD

of mylanta. Immediately after taking the mylanta I started to experience acid rebound that was not present before. What do you suggest I take to relieve the acid bebound that the mylanta has caused. ...

doctor1 MD

I have been experiencing horrible heartburn for a couple weeks. I started taking lansoprazole 15mg delayed release capsules 4 days ago and have gotten no relief. Should I continue to take it? I took ...

doctor1 MD

of like indigestion or heartburn and I began vomiting. I thought that because I didn t take the Epilim with food it may cause this but not sure because obviously some food was in my stomach or I would not have ...

Mobile Questions and Answers

doctor1 MD

hi youmay consult the doctor who prescribed medicines.heartburn occurs if some medicine is irritant to stomach causing hyper acid secretion,so most of medicines are advised to be taken after meals.One may take zantac 300 on empty stomach to control hearburn

doctor1 MD

It is due to heartburn or reflux of acid from stomach. Take omeprazole for a few days

doctor1 MD

Hi, Thanks for contacting Healthcaremagic.com Yes, one of the common associated feature of gastritis is breathlessness. Regards,